PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 107--121 (1987)
B-CONNECTIONS AND THEIR CONFORMAL INVARIANTS ON CONFORMALLY KAEHLER MANIFOLDS WITH B-METRIC
Georgi Ganchev, Kostadin Gribachev and Vesselka MihovaUniversity of Sofia, Faculty of Math. and Mech. 1126 Sofia, Bulgaria
Abstract: On a Kaehler manifold there is not a complete analogue of the conformal geometry on a Riemannian manifold. In this paper, we consider a class of complex manifolds with B-metric (including Kaehler manifolds with B-metric). The general conformal group and its special subgroups are determined. The Bochner curvature tensor of the manifold is shown to be a conformal invariant. The zero Bochner curvature tensor is proved to be an integrability condition of a geometrical system of partial differential equations and a characterization condition of a conformally flat manifold. Holomorphically umbilic submanifolds (Holomorphic spheres) are conformal invariants. The manifolds satisfying the axiom of holomorphic spheres are also characterized by zero Bochner curvature tensor. Thus, on the considered manifolds, there is a complete analogue of the conformal geometry on a Riemannian manifold.
Classification (MSC2000): 55B05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts